serocat the devils tablet

One year ago today.. i decided to come down on my so called anti-depressant from 30mg to 20 and i have been unwell ever since .. For the first few months it was fine and I seemed to be ok but then around September time i started to feel odd (my doctor advised i drop another 10mg and add another anti-depressant in to the mix.. I refused and asked for blood tests because my daughter has graves disease and well, I just had a feeling something was not right because thyroid disease is genetic . Anyway, test came back, I am borderline hypo.. ok i thought this means they will check my hormone levels every 2 months .. Then I went to see a doctor and asked one question 'I have suffered with depression and anxiety most of my life and always been on some tablet or other could these tablets have been masking my thyroid promble? The doctor looked at me and said YES... I could not believe it and I am damn angry.. .. Please be careful when they give you anti-depressants as a cure ..because they are not.

1 Reply

oldestnewest
  • Hi Wendy

    Sorry to hear about your experience & I can understand why you would feel so angry !

    I don't or hope this wouldn't happen in most cases & GP'S would investigate any symptoms before diagnosing anxiety & depression & prescribing tablets which maybe I have been lucky because my GP has always done blood tests with just about every complaint to check & they have been fine so in my case my symptoms have been down to my anxiety most times

    I hope now you will get the right care & treatment & things will start looking up for you :-)

    Love

    whywhy

    xxx

You may also like...